# SDR 99ZZZX1681

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1068S
- Make and model: Bell 206L-1
- Aircraft serial: 45436
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001107
- Condition: Corroded
- Location: Main Rotor
- Part time: 1,785 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BENEATH GRIP FINGER DOUBLER EXTENDING APPROXIMATELY 3 INCHES OUTBOARD ALONG SPAR.
